# SDR AALA202107303042

- Difficulty date: June 15, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frm 69-S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 0.789 INCH CRACK ON SHEAR PLATE AT FR69 AND STR 23R. REPLACED SHEAR PLATE IAW DWG D53474180 AND A321 SRM 51-42-11-801.
